# SDR G6NR2014091900274

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: General aviation
- Aircraft: N766H
- Make and model: Amd FALCON50MYST
- Aircraft serial: 161
- Aircraft time: 10,279 hours, 6,260 cycles
- Engine: Garrtt TFE73131C
- Engine time: 9,660 hours, 5,763 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE,WAS REMOVED DUE TO AN INTERNAL FAILURE OF THE TURBINE SECTION. OPEN
